Skip to Content

Join the 'ParaGard' group to help and get support from people like you.

ParaGard Questions

 Clear

We found 32 questions associated with the 'ParaGard' topic.

Persistent BV a year after Paraguard IUD, douching? Treatment?

Posted 1 Dec 2012 by lunarflair9 3 answers

I've had my Paraguard IUD for over two years and in this past year I developed persistent BV that does not get better from multiple and extended rounds of antibiotics. I have considered douching, either with products like Summer's Eve, or with homeopathic alternatives such as vinegar or ...

What are the side effects of IUDs?

Posted 14 days ago by JemmaCS 3 answers

I am thinking about having an IUD inserted but am worried about some of the side effects I keep reading about on the internet. How common are side effects from IUDs?

Does the Mirena affect your sex drive?

Posted 27 Feb 2017 by Anorman13 1 answer

I had the Paragard after my first child I liked it other then the fact my periods were awful. So after I have my daughter this march the doctor said I should try the Mirena. I'm kind of nervous because I have heard nothing but awful things about it. When you look up reviews they freak me out ...

ParaGard vs Mirena: What's the difference?

Posted 14 Sep 2016 1 answerFAQ by Drugs.com

Both ParaGard and Mirena are IUDs but which one is more effective or has fewer side effects?

24yr old woman, can't handle hormonal birth control, should I get paragard?

Posted 26 Nov 2016 by Cs24 3 answers

I'm a 24 year old woman. I went in regular birth control pills at 17. I had a severe reaction and couldn't handle the hormones. I had mood swings and was lashing out, even my mom didn't want me on it. But we switched to the lowest dosage estrogen birth control pill and I seemed to be ...

NuvaRing - Problems with the Copper IUD and opinions on the Nuva Ring?

Posted 7 Sep 2013 by MandiMo22 1 answer

I am 22 years old and was looking for a birth control method that wouldn't cause any weight gain or mood swings, so I went with the Copper IUD (Paragard). I had it put in February and loved it at first! After about 6 months I started feeling a weird cramping on my right side near my ovary. I ...

Does the paragard start working immediately after put in?

Posted 2 Dec 2013 by Chelselovesyouu 1 answer

I put in the Paragard around November 12th or 13th. before that I had the Nuva ring and when I took that out it made my cycle mess up so I had a period for two weeks (because I got the Paragard the week after my period) and stopped bleeding after that. Me and my partner I have been with for about a ...

Copper Topical - I have had my Paragard IUD for about three years now. I experienced the typical?

Posted 2 Mar 2014 by joulecc 2 answers

I have had my Paragard IUD now for about three years. I experienced increased severity of my cramps and flow in the first few months I had it, but it soon evened out, and my menstruation has been as normal and predictable as ever (though more intense, with heavier flows, as is expected with the ...

ParaGard - Should I take out my cooper IUD?

Posted 10 Aug 2017 by Mywonder 2 answers

In May 20th I decided to get my cooper IUD. Since the beginning I had horrible side affects it's started off with heavy bleeding and painful cramps and back pain. A month later a lot of vomiting during my period. I was always nauseous. It continued to headache that's turned into ...

Removed IUD,had unprotected sex,forgot 2 start BCpill all on the same day.Can I get pregnant?

Posted 5 Dec 2013 by msbeauty5 1 answer

Ive had Paragard for 3 years.I had it removed on Dec 3.I got birth control pills the same day and was suppose to start them the same day.I forgot to take the pill,and had unprotected sex that night.I started my birth control the next evening.Is there a change i could get pregnant?

I have the paraguard in had unprotected sex andmy period ended sooner am I pregnant?

Posted 29 Dec 2013 by Chelselovesyouu 1 answer

I have been on the paragard for about 2 months and had unprotected sex on my period and it ended that night when it was supposed to be another 2or 3 days longer. A couple days later when I was supposed to be on my period I had a check up with the doctor who put in the paragard and she said ...

Paragard IUD?

Posted 19 Jun 2014 by amelialynn 2 answers

I got the paragard IUD inserted 3 days ago and I have been having really bad abdominal pain and get nauseous occasionally. I know cramping is normal at first but this is definitely not your average cramps. The pain is like a stabbing and kinda feels like my stomach is stretching, it's hard to ...

Paragard related depression, how long after removal were you back to normal?

Posted 27 Oct 2015 by 99gardens 1 answer

For those who feel that the copper IUD Paragard was the source of depression, how long after it was removed did you start to feel back to normal?

Copper - Has anyone experienced swollen lymph nodes?

Posted 27 Oct 2015 by Bgaf5 1 answer

I've had ParaGard inserted for 11 days now. Three days ago I noticed my lymph nodes located on the right side of my groin became inflamed. It is painful and I continue to experience dull cramping, although nothing as horrible as it was that first day. Has anybody had a similar experience? Does ...

Page 1 2 3 Next

Ask a Question

Search this Group